# SDR SIMA2313

- Difficulty date: August 18, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

GSP - FLT 4168 - AFTER STARTING TWO ENGINE, WITH ENGINE PARAMETERS STABLE.  ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN.  CREW HAD NO WARNINGS PRIOR TO SHUT DOWN.  (M)
